Advances in Differential Equations

Asymptotic behaviour of a nonlinear elliptic equation with critical Sobolev exponent: the radial case

Frédéric Robert

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Adv. Differential Equations Volume 6, Number 7 (2001), 821-846.

Dates
First available in Project Euclid: 2 January 2013

Permanent link to this document
https://projecteuclid.org/euclid.ade/1357140565

Mathematical Reviews number (MathSciNet)
MR1828998

Zentralblatt MATH identifier
1087.35026

Subjects
Primary: 35J20: Variational methods for second-order elliptic equations
Secondary: 35B33: Critical exponents 35J60: Nonlinear elliptic equations

Citation

Robert, Frédéric. Asymptotic behaviour of a nonlinear elliptic equation with critical Sobolev exponent: the radial case. Adv. Differential Equations 6 (2001), no. 7, 821--846. https://projecteuclid.org/euclid.ade/1357140565.


Export citation